# SDR WX0A070703

- Difficulty date: December 7, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49761
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5914914419U1
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB PAN FOR THE FWD ACCESSORY COMPARTMENT GOUGED OUT OF SRM LIMITS IN MULTIPLE PLACES.  ACCOMPLISHED PERMANENT REPAIR IAW EA 14227 DATED 07 DEC 2010 REV IR.  REPETITIVE INSPECTION PER FAA FORM 8110-32 REF NO 10648 THE SUBJECT REPAIR AS INSTALLED ON THE LT SIDE OF THE JAMB PAN USING BLIND FASTENERS IS TO BE INSPECTED BEGINNING AT THE FIRST "C" AFTER REPAIR COMPLETION AND REPEATED AT "C" CHECK INTERVALS.  BLIND BOLTS ARE TO BE INSPECTED TO ENSURE NO LOOSE FASTENERS OR DAMAGE.
